
ЖЭТФ, Том 119,
Вып. 5,
стр. 931 (Май 2001)
(Английский перевод - JETP,
Vol. 92, No 5,
p. 811,
May 2001
доступен on-line на www.springer.com
)
CONDUCTANCE OF THE ELLIPTICALLY SHAPED QUANTUM WIRE
Shevchenko S.N., Kolesnichenko Yu.A.
Поступила в редакцию: 25 Октября 2000
PACS: 73.20.Dx, 73.50.-h
The conductance of a ballistic elliptically shaped quantum wire is investigated theoretically. It is shown that the effect of the curvature results in a strongly oscillating dependence of the conductance on the applied bias.
|
|